# SDR A6WA200340015

- Difficulty date: January 10, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Failed
- Location: T/E Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAS MESSAGE FLAP FAIL AT ZERO DEGREES.  NO FLAP LANDING.  COMPLIED WITH QRH.  REPLACED LEFT BPSU.  OPS CHECK GOOD.  (M)
